# SDR USAA2010102892424

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 31,633 hours, 11,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 70 - PHL - EEL - AFT GALLEY FLASHLIGHT NEEDS TO BE REPLACED.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY FLASHLIGHT IAW AIRBUS MAINTENANCE MANUAL 25-60-00.
